A 40-year-old female asked:
Disclaimer

I had my llast Depo-Provera shot in may after 10yrs on it now in november I've had sore boobs tummy cramps and now lightly bleeding is that a good sign that my?

1 doctor answer
Dr. Jumnah Thanapathy
45 years experience in Obstetrics and Gynecology
Ovulation: This could mean that you are finally ovulating and starting a period.
Answered on Nov 15, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Depo provera (medroxyprogesterone): Depo Provera (medroxyprogesterone) can cause cramps, abdominal pain, breast pain, chest pain, headache, changes in appetite, feeling tired or weak ; d ... Read More
A 44-year-old female asked:
Dr. Parul Krishnamurthy
33 years experience in Obstetrics and Gynecology
Yes: Even though having no period is usually the case with depot use, sometimes such bleeding can occur. Due to occasional failure of depot, i suggest a ho ... Read More
2
2 thanks
A 46-year-old female asked:
Dr. Abimbola Olowo
15 years experience in Hospital-based practice
Birth control: Seeking an obgyn physician may be very beneficial at this point.
1
1 thank
A 32-year-old female asked:
Dr. Dwain Rickertsen
35 years experience in Family Medicine
Family practice : Probably hormonal changes which should resolve in time. Are you on any new medication ?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month